# SDR ASAA2023070443861

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 44,993 hours, 12,915 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL WE RECEIVED #2 PACK LIGHT AND FWD CAB/CONT CAB ZONE TEMP LIGHTS. ALL LIGHTS EXTINGUISH WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. ZONE TEMP CONTROLLER #2 HAD PACK/ZONE FAULT ILLUMINATED WITH #2 PACK LIGHT ILLUMINATED ON RECALL. ACCOMPLISHED BITE CK OF TEMP CONTROLLER #1 AND #2. NO FAULTS FOUND AND #2 PACK LIGHT DOES NOT ILLUMINATE ON RECALL REF B737-800 FIM 21-62 TASK 801.
